# SDR SWIA202053790

- Difficulty date: October 4, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N632SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10330
- Aircraft time: 20,464 hours, 16,420 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 280 WEB HAS BULGE WITH EVIDENCE OF INTERNAL EXFOLIATION CORROSION AT INBOARD EDGE/FLOOR LEVEL.  C-CHECK RO 11/1/2020.  PERFORMED EVAL OF THE LT FS 280 WEB.  FOUND TO BE OUT OF LIMITS.  REMOVED AND INSTALLED FABRICATED BUTTSTRAP (WEB) LT AT FS 280, PER REO.  COMPLIED WITH SKYWEST TASK CARD.
